Antimagic Labeling of Some Degree Splitting Graphs

Chirag Barasara, Palak Prajapati


A graph with q edges is called antimagic if its edges can be labeled with 1, 2, 3, ..., q without repetition such that the sums of the labels of the edges incident to each vertex are distinct.  As Wang et al. [2012], proved that not all graphs are antimagic, it is interesting to investigate antimagic labeling of graph families. In this paper we discussed antimagic labeling of the larger graphs obtained using degree splitting operation on some known antimagic graphs.  As discussed in Krishnaa [2016], antimagic labeling has many applications, our results will be used to expand the network on larger graphs.


Antimagic labeling; Antimagic graph; Graph operation; Degree splitting graph

Full Text:



N. Alon, G. Kaplan, A. Lev, Y. Roditty, and R. Yuster. Dense graphs are antimagic. Journal of Graph Theory, 47:297–309, 2004.

Y. Cheng. Lattice grids and prisms are antimagic. Theoretical Computer Science, 374:66–73, 2007.

Y. Cheng. A new class of antimagic cartesian product graphs. Discrete Math., 308(24):6441–6448, 2008.

J. Clark and D. Holton. A first look at Graph Theory. World Scientific Publishing Co. Pvt. Ltd., 1969.

J. Gallian. A dynamic survey of graph labeling. The Electronics Journal of Combinatorics, 25(#DS6), 2022.

N. Hartsfield and G. Ringel. Pearls in Graph Theory. Academic Press, Boston, 1990.

A. Krishnaa. Some applications of labelled graphs. International Journal of Mathematics Trends and Technology, 37(3):209–213, 2016.

N. Sridharan and R. Umarani. Antimagic labeling of graphs. International Journal of Engineering Science, Advanced Computing and Bio-Technology, 3(1): 23–41, 2012.

S. Vaidya and N. Vyas. Antimagic labeling in the context of switching of a vertex. Annal of pure and Applied Mathematics, 2(1):33–39, 2012.

S. Vaidya and N. Vyas. Antimagic labeling of some path and cycle related graphs. Annal of pure and Applied Mathematics, 3(2):119–128, 2013.

T. Wang. Toroidal grids are anti-magic. In International Computing and Combinatorics Conference, pages 671–679, 2005.

T. Wang, M. Lui, and D. Li. Some classes of disconnected antimagic graphs and their joins. Whhan Univ. J. Nat. Sci., 17(3):195–199, 2012



Copyright (c) 2023 Chirag Barasara, Palak Prajapati

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.